MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,MCOL MG,3.7MM,13M; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,MCOL MG,3.7MM,13M; DENTAL IMPLANT
Catalog Number TSVMB13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Nerve Damage (1979); Discomfort (2330)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.
 
Event or Problem Description
It was reported nerve damage along with an infection.After implant placement, the patient reported discomfort.Once the prosthesis was in place, a ct scan was performed and an infection due to the pressure caused by the implant on the nerve was detected.The implant was removed and the process was not completed with another implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie did not receive one (1) tsvmb13, (imp,tsv,mcol mg,3.7mm,13m) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Device history record (dhr) review was completed for the subject lot number 1273459.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1273459 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : medical : other.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was patient factors.For infection a summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Therefore, based on the available information, a device malfunction was not established.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP,TSV,MCOL MG,3.7MM,13M
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20976816
Report Number0002023141-2024-04108
Device Sequence Number8447079
Product Code DZE
UDI-Device Identifier00889024019744
UDI-Public(01)00889024019744(17)281002(10)1273459
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111889
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTSVMB13
Device Lot Number1273459
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/19/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient EthnicityNon Hispanic